# SDR DALA2014082104630

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 53,040 hours, 21,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND THREE EMERGENCY LIGHTS INOPERATIVE AFT OF SEAT 4B.   REPAIRED WIRE AT SEAT TRACK BY 4B IAW SWPM CHAP 20.  CHECKED OK FOR SERVICE.
